# SDR 04FDEA01286

- Difficulty date: April 23, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 27,716 hours, 15,883 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Part number: 26011825
- Part serial: B4874
- Condition: Blown
- Location: Mlg
- Part time: 299 hours, 162 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON BLOCK, FOUND NR 1 BRAKE ASSY BLOWN APART.
